# SDR DALA2023032702367

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,896 hours, 29,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGECY LIGHTS COME ON INTERMITTENLY. CORRECTIVE ACTION: OPERATED EMERGENCY LIGHTS. ALL LIGHTS OPS NML. (2686476)
